# SDR SWIA202053100

- Difficulty date: September 17, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SEAL RETAINER DENTED IN MULTIPLE PLACES ALONG BOTTOM AFT EDGE.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED CARGO DOOR SEAL RETAINERS P/N CC670-38742-1 AND P/N CC670-38746-1 AT BOTTOM AFT EDGE, REF CRJ 200 SRM AND BOMBARDIER DWG.  DETAILS SEE CONTINUATION, C/W.
